Alert archive / Michigan / Wind Advisories in 2009
Wind Advisory 4, NWS Marquette, MI
NWS Marquette, MI issued this wind advisory at Mar 24, 2009, 4:38 AM EDT for 6 counties in Michigan. It took effect at Mar 24, 2009, 9:38 AM EDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2009, 4:38 AM EDT (08:38 UTC)
- In effect from
- Mar 24, 2009, 9:38 AM EDT
- Expired
- Mar 25, 2009, 8:00 AM EDT
- In force
- 22 hr
- Issued by
- NWS Marquette, MI
Counties Alger County, MI, Delta County, MI, Keweenaw County, MI, Luce County, MI, Menominee County, MI, Schoolcraft County, MI
The radar
The Marquette radar (KMQT), 65 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.6 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1610 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 350 m²/s²
- 0-3 km storm-relative helicity
- 520 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KMQT 240838 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 438 AM EDT TUE MAR 24 2009 ...STRONG SOUTHEAST WINDS TONIGHT... .AS LOW PRESSURE IN THE PLAINS MOVES INTO MINNESOTA TONIGHT... EXPECT INCREASING SOUTHEAST WINDS OVER UPPER MICHIGAN BETWEEN THIS FEATURE AND SLOWLY DEPARTING HIGH PRESSURE IN QUEBEC. THE STRONGEST WINDS WILL IMPACT THE TIP OF THE KEWEENAW PENINSULA... AREAS NEAR LAKE SUPERIOR EAST OF MARQUETTE...AND THOSE COUNTIES BORDERING LAKE MICHIGAN AND THE BAY OF GREEN BAY. THE STRONG WINDS WILL DIMINISH BY SUNRISE ON WEDNESDAY MORNING AS THE LOW CENTER SHIFTS CLOSER TO UPPER MICHIGAN. MIZ001-241600- /O.NEW.KMQT.WI.Y.0004.090325T0000Z-090325T0900Z/ KEWEENAW- INCLUDING THE CITY OF...COPPER HARBOR 438 AM EDT TUE MAR 24 2009 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT WEDNESDAY. EXPECT SUSTAINED SOUTHEAST WINDS OF 20 TO 30 MPH TODAY TO INCREASE TO 25 TO 35 MPH TONIGHT WITH GUSTS AS HIGH AS 45 TO 50 MPH. PLAN ON THE STRONGEST WINDS BETWEEN PHOENIX AND COPPER HARBOR. THE WINDS WILL DIMINISH LATE TONIGHT TO 15 TO 25 MPH BY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MIZ012-241600- /O.NEW.KMQT.WI.Y.0004.090325T0000Z-090325T0900Z/ MENOMINEE- INCLUDING THE CITY OF...MENOMINEE 338 AM CDT TUE MAR 24 2009 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT WEDNESDAY. EXPECT SUSTAINED SOUTHEAST WINDS OF 15 TO 25 MPH TODAY TO INCREASE TO 20 TO 35 MPH TONIGHT WITH GUSTS AS HIGH AS 45 MPH. PLAN ON THE STRONGEST WINDS NEAR THE BAY OF GREEN BAY. THE WINDS WILL DIMINISH LATE TONIGHT TO 10 TO 20 MPH ON WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MIZ013-014-241600- /O.NEW.KMQT.WI.Y.0004.090325T0000Z-090325T1200Z/ DELTA-SOUTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...ESCANABA...GLADSTONE...MANISTIQUE 438 AM EDT TUE MAR 24 2009 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT WEDNESDAY. EXPECT SUSTAINED SOUTHEAST WINDS OF 15 TO 25 MPH TODAY TO INCREASE TO 20 TO 35 MPH TONIGHT WITH GUSTS AS HIGH AS 45 TO 50 MPH. PLAN ON THE STRONGEST WINDS OVER THE GARDEN PENINSULA. THE WINDS WILL DIMINISH WEDNESDAY MORNING TO 10 TO 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MIZ006-007-241600- /O.NEW.KMQT.WI.Y.0004.090325T0000Z-090325T1200Z/ ALGER-LUCE- INCLUDING THE CITIES OF...MUNISING...NEWBERRY 438 AM EDT TUE MAR 24 2009 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT WEDNESDAY. EXPECT SUSTAINED SOUTHEAST WINDS OF 15 TO 25 MPH TODAY TO INCREASE TO 25 TO 35 MPH TONIGHT WITH GUSTS AS HIGH AS 45 TO 50 MPH. PLAN ON THE STRONGEST WINDS NEAR LAKE SUPERIOR EAST OF MUNISING. THE WINDS WILL DIMINISH WEDNESDAY MORNING TO 15 TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KC
4 follow-up statements
000 WWUS73 KMQT 241338 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 938 AM EDT TUE MAR 24 2009 ...STRONG SOUTHEAST WINDS TODAY AND TONIGHT... .AS LOW PRESSURE IN THE PLAINS MOVES INTO MINNESOTA TONIGHT... EXPECT INCREASING SOUTHEAST WINDS OVER UPPER MICHIGAN BETWEEN THIS FEATURE AND SLOWLY DEPARTING HIGH PRESSURE IN QUEBEC. THE STRONGEST WINDS WILL IMPACT THE TIP OF THE KEWEENAW PENINSULA TODAY AND TONIGHT...WHILE AREAS NEAR LAKE SUPERIOR EAST OF MARQUETTE...AND THOSE COUNTIES BORDERING LAKE MICHIGAN AND THE BAY OF GREEN BAY WILL SEE THE STRONGEST WINDS TONIGHT. STRONG WINDS WILL DIMINISH BY SUNRISE ON WEDNESDAY MORNING AS THE LOW CENTER SHIFTS CLOSER TO UPPER MICHIGAN. MIZ001-242145- /O.EXT.KMQT.WI.Y.0004.090324T1338Z-090325T0900Z/ KEWEENAW- INCLUDING THE CITY OF...COPPER HARBOR 938 AM EDT TUE MAR 24 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY. EXPECT SUSTAINED SOUTHEAST WINDS OF 20 TO 35 MPH TODAY AND TONIGHT WITH GUSTS AS HIGH AS 50 MPH. PLAN ON THE STRONGEST WINDS BETWEEN PHOENIX AND COPPER HARBOR. THE WINDS WILL DIMINISH LATE TONIGHT TO 15 TO 25 MPH BY WEDNESDAY MORNING. LOCAL HIGHWAY DEPARTMENTS HAVE REPORTED TREES DOWN ALONG HIGHWAYS 41 AND 26. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MIZ012-242145- /O.CON.KMQT.WI.Y.0004.090325T0000Z-090325T0900Z/ MENOMINEE- INCLUDING THE CITY OF...MENOMINEE 838 AM CDT TUE MAR 24 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT WEDNESDAY. EXPECT SUSTAINED SOUTHEAST WINDS OF 15 TO 25 MPH TODAY TO INCREASE TO 20 TO 35 MPH TONIGHT WITH GUSTS AS HIGH AS 45 MPH. PLAN ON THE STRONGEST WINDS NEAR THE BAY OF GREEN BAY. THE WINDS WILL DIMINISH LATE TONIGHT TO 10 TO 20 MPH ON WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MIZ013-014-242145- /O.CON.KMQT.WI.Y.0004.090325T0000Z-090325T1200Z/ DELTA-SOUTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...ESCANABA...GLADSTONE...MANISTIQUE 938 AM EDT TUE MAR 24 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT WEDNESDAY. EXPECT SUSTAINED SOUTHEAST WINDS OF 15 TO 25 MPH TODAY TO INCREASE TO 20 TO 35 MPH TONIGHT WITH GUSTS AS HIGH AS 50 MPH. PLAN ON THE STRONGEST WINDS OVER THE GARDEN PENINSULA. THE WINDS WILL DIMINISH WEDNESDAY MORNING TO 10 TO 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MIZ006-007-242145- /O.CON.KMQT.WI.Y.0004.090325T0000Z-090325T1200Z/ ALGER-LUCE- INCLUDING THE CITIES OF...MUNISING...NEWBERRY 938 AM EDT TUE MAR 24 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT WEDNESDAY. EXPECT SUSTAINED SOUTHEAST WINDS OF 15 TO 25 MPH TODAY TO INCREASE TO 25 TO 35 MPH TONIGHT WITH GUSTS AS HIGH AS 50 MPH. PLAN ON THE STRONGEST WINDS NEAR LAKE SUPERIOR EAST OF MUNISING. THE WINDS WILL DIMINISH WEDNESDAY MORNING TO 15 TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SK/MD
000 WWUS73 KMQT 242023 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 423 PM EDT TUE MAR 24 2009 ...STRONG SOUTHEAST WINDS TONIGHT... .AS LOW PRESSURE IN THE PLAINS MOVES INTO MINNESOTA TONIGHT... EXPECT LOCALLY STRONG SOUTHEAST WINDS OVER UPPER MICHIGAN BETWEEN THIS FEATURE AND SLOWLY DEPARTING HIGH PRESSURE IN QUEBEC. THE STRONGEST WINDS WILL IMPACT THE TIP OF THE KEWEENAW PENINSULA...AREAS NEAR LAKE SUPERIOR EAST OF MARQUETTE...AND AREAS NEAR LAKE MICHIGAN IN DELTA AND SCHOOLCRAFT COUNTIES. THE STRONG WINDS WILL DIMINISH BY SUNRISE ON WEDNESDAY MORNING AS THE LOW CENTER SHIFTS CLOSER TO UPPER MICHIGAN. MIZ012-242130- /O.CAN.KMQT.WI.Y.0004.090325T0000Z-090325T0900Z/ MENOMINEE- INCLUDING THE CITY OF...MENOMINEE 323 PM CDT TUE MAR 24 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS CANCELLED THE WIND ADVISORY. ALTHOUGH WIND SPEEDS ARE EXPECTED TO BE LESS THAN PREVIOUSLY FORECAST...SOUTHEAST WINDS WILL STILL INCREASE TO 15 TO 30 MPH WITH GUSTS AT TIMES TO 40 MPH. THE STRONGEST WINDS WILL BE NEAR THE BAY. $$ MIZ006-007-250430- /O.EXT.KMQT.WI.Y.0004.090324T2023Z-090325T1200Z/ ALGER-LUCE- INCLUDING THE CITIES OF...MUNISING...NEWBERRY 423 PM EDT TUE MAR 24 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY... THE WIND ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY. EXPECT SUSTAINED SOUTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS TO 50 MPH LATE THIS AFTERNOON INTO TONIGHT. PLAN ON THE STRONGEST WINDS NEAR LAKE SUPERIOR EAST OF MUNISING. THE WINDS WILL DIMINISH WEDNESDAY MORNING TO 15 TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MIZ001-250430- /O.CON.KMQT.WI.Y.0004.000000T0000Z-090325T0900Z/ KEWEENAW- INCLUDING THE CITY OF...COPPER HARBOR 423 PM EDT TUE MAR 24 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. EXPECT SUSTAINED SOUTHEAST WINDS OF 20 TO 35 MPH TONIGHT WITH GUSTS AS HIGH AS 50 MPH. PLAN ON THE STRONGEST WINDS BETWEEN PHOENIX AND COPPER HARBOR. THE WINDS WILL DIMINISH TO 15 TO 25 MPH BY WEDNESDAY MORNING. THE HIGHWAY DEPARTMENT REPORTED SOME DOWNED TREES ON HIGHWAYS 41 AND 26 EARLIER TODAY. USE CAUTION IF DRIVING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MIZ013-014-250430- /O.CON.KMQT.WI.Y.0004.090325T0000Z-090325T1200Z/ DELTA-SOUTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...ESCANABA...GLADSTONE...MANISTIQUE 423 PM EDT TUE MAR 24 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT WEDNESDAY. EXPECT SUSTAINED SOUTHEAST WINDS TO INCREASE TO 20 TO 35 MPH TONIGHT IN THE GARDEN PENINSULA AND NEAR SEUL CHOIX POINT. SOME GUSTS OF 45 MPH ARE ALSO POSSIBLE. IN OTHER AREAS...EXPECT WINDS TO 15 TO 30 MPH WITH SOME GUSTS TO 40 MPH AT TIMES. THE WINDS WILL DIMINISH TO 10 TO 20 MPH ON WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MRD
000 WWUS73 KMQT 250158 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 958 PM EDT TUE MAR 24 2009 ...STRONG SOUTHEAST WINDS TONIGHT... .EXPECT LOCALLY STRONG SOUTHEAST WINDS OVER UPPER MICHIGAN TONIGHT BETWEEN LOW PRESSURE OVER MINNESOTA AND SLOWLY DEPARTING HIGH PRESSURE IN QUEBEC. THE STRONGEST WINDS WILL IMPACT THE TIP OF THE KEWEENAW PENINSULA AND AREAS ALONG THE LAKE SUPERIOR SHORE EAST OF MUNISING. THE STRONG WINDS WILL DIMINISH BY SUNRISE ON WEDNESDAY MORNING AS THE LOW PRESSURE CENTER SHIFTS CLOSER TO UPPER MICHIGAN. MIZ013-014-250300- /O.CAN.KMQT.WI.Y.0004.000000T0000Z-090325T1200Z/ DELTA-SOUTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...ESCANABA...GLADSTONE...MANISTIQUE 958 PM EDT TUE MAR 24 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS CANCELLED THE WIND ADVISORY. SOUTHEAST WINDS ARE EXPECTED TO BE BELOW ADVISORY CRITERIA TONIGHT...ALTHOUGH A FEW GUSTS TO 40 MPH ARE STILL POSSIBLE ALONG THE LAKE MICHIGAN SHORELINE. $$ MIZ001-250900- /O.CON.KMQT.WI.Y.0004.000000T0000Z-090325T0900Z/ KEWEENAW- INCLUDING THE CITY OF...COPPER HARBOR 958 PM EDT TUE MAR 24 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. EXPECT SUSTAINED SOUTHEAST WINDS OF 20 TO 35 MPH TONIGHT WITH GUSTS AS HIGH AS 50 MPH. PLAN ON THE STRONGEST WINDS BETWEEN PHOENIX AND COPPER HARBOR. THE WINDS WILL DIMINISH TO 15 TO 25 MPH BY WEDNESDAY MORNING. THE HIGHWAY DEPARTMENT REPORTED SOME DOWNED TREES ON HIGHWAYS 41 AND 26 EARLIER TODAY. USE CAUTION IF DRIVING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MIZ006-007-251000- /O.CON.KMQT.WI.Y.0004.000000T0000Z-090325T1200Z/ ALGER-LUCE- INCLUDING THE CITIES OF...MUNISING...NEWBERRY 958 PM EDT TUE MAR 24 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. EXPECT SUSTAINED SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH FOR THE REST OF TONIGHT. PLAN ON THE STRONGEST WINDS NEAR LAKE SUPERIOR EAST OF MUNISING. THE WINDS WILL DIMINISH WEDNESDAY MORNING TO 15 TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VOSS
000 WWUS73 KMQT 250821 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 421 AM EDT WED MAR 25 2009 ...STRONG SOUTHEAST WINDS THIS MORNING... .EXPECT LOCALLY STRONG SOUTHEAST WINDS OVER UPPER MICHIGAN THROUGH DAYBREAK THIS MORNING BETWEEN LOW PRESSURE OVER MINNESOTA AND A RIDGE OF HIGH PRESSURE IN QUEBEC. THE STRONGEST WINDS WILL IMPACT THE TIP OF THE KEWEENAW PENINSULA AND AREAS ALONG THE LAKE SUPERIOR SHORE EAST OF MUNISING. THE STRONG WINDS WILL DIMINISH THROUGH THE MORNING AS THE LOW PRESSURE TRACKS CLOSER TO UPPER MICHIGAN. MIZ001-250930- /O.CON.KMQT.WI.Y.0004.000000T0000Z-090325T0900Z/ KEWEENAW- INCLUDING THE CITY OF...COPPER HARBOR 421 AM EDT WED MAR 25 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN MARQUETTE CONTINUES THE WIND ADVISORY...WHICH REMAINS IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING. EXPECT SUSTAINED SOUTHEAST WINDS OF 20 TO 35 MPH EARLY THIS MORNING WITH GUSTS AS HIGH AS 50 MPH. PLAN ON THE STRONGEST WINDS BETWEEN PHOENIX AND COPPER HARBOR. THE WINDS WILL DIMINISH TO 15 TO 25 MPH TOWARD DAYBREAK. THE HIGHWAY DEPARTMENT REPORTED SOME DOWNED TREES ON HIGHWAYS 41 AND 26 ON TUESDAY. USE CAUTION WHEN DRIVING THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MIZ006-007-251200- /O.CON.KMQT.WI.Y.0004.000000T0000Z-090325T1200Z/ ALGER-LUCE- INCLUDING THE CITIES OF...MUNISING...NEWBERRY 421 AM EDT WED MAR 25 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN MARQUETTE CONTINUES THE WIND ADVISORY...WHICH REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. EXPECT SUSTAINED SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH TO GRADUALLY DIMINISH THROUGH DAYBREAK. PLAN ON THE STRONGEST WINDS NEAR LAKE SUPERIOR EAST OF MUNISING. WINDS WILL DIMINISH TO 15 TO 25 MPH BY LATE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JLA
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this wind advisory went out at Mar 24, 4:20 AM EDT, 18 minutes earlier.
Area forecast discussion, Mar 24, 4:20 AM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
420 AM EDT TUE MAR 24 2009
.SYNOPSIS...
STRONG SHORTWAVE TROUGH OVR THE NRN PLAINS TAKING CENTER STAGE THIS
MORNING. WV LOOP AND RAOBS FM 00Z POINT TO THE CENTER OF THE
CIRCULATION OVR SOUTH CENTRAL SD. DOWNSTREAM OF THE TROUGH...A RIDGE
ALOFT IS STILL HOLDING OVR THE GREAT LAKES WHILE TROUGH SPINS OFF OF
THE COAST OF MAINE. SFC LOW IN THE NRN PLAINS IS CENTERED NEAR HURON
SD (KHON) AS OF 07Z WITH A WARM FRONT EXTENDING INTO NW ILLINOIS AND
COLD FRONT SWEEPING EAST INTO WRN IA AND NW MO. SURGE OF DEEP
MOISTURE (PWAT UP TO 300 PCT OF NORMAL AND H85 TD UP TO +10C)
LIFTING AHEAD OF THE UPR/SFC LOWS IS TRIGGERING THUNDERSTORMS OVR
IA/MO/OK AHEAD OF THE COLD FRONT. OVR UPR MI...BATCH OF RA/FZRA THAT
BROUGHT A LIGHT GLAZE OF ICE TO THE KEWEEANW AND NCNTRL HIER TERRAIN
LATE LAST EVENING HAS MOVED OFF INTO ERN LK SUPERIOR. DLH RADAR AND
SFC OBS OVR NW WI INDICATE ANOTHER BATCH OF RAIN IS CLOSING IN ON
WRN TIER OF UPR MI.
&&
.DISCUSSION...
UPPER LOW AND SFC LOW SLOWLY LIFT TO THE NORTHEAST THROUGH THE DAY.
RESULT OVR UPR LAKES IS CONTINING WARMING ALOFT WITH AN INCREASE IN
DEEP MOISTURE. EVEN AFT THE PCPN WENT THROUGH LAST EVENING...THERE
REMAINS A SHARP GRADIENT IN LOW-LEVEL MOISTURE WITH TD NEAR 30 AT
KCMX BUT STUCK IN THE TEENS FM KSAW TO KERY. HAVE TO GO INTO SW WI
BEFORE FINDING TD THAT REMAIN ABOVE FREEZING. SOUNDINGS FM 00Z AND
MODEL SOUNDINGS FM GFS/NAM INDICATE WARM LAYER PERSISTS ALOFT TODAY
WITH TEMPS IN LOWEST 1KFT COOLING BACK TO NEAR FREEZING. GIVEN THE
ABUNDANCE OF DRY AIR AROUND INITIALLY TODAY AND SE WINDS FLOWING OUT
OF VERY DRY AIRMASS RESIDING OVR LWR MI...THINK TEMPS WILL NOT RISE
TOO MUCH ONCE NEXT PCPN BEGINS. IN FACT TEMPS MAY ACTUALLY FALL
BRIEFLY WITH ARRIVAL OF HEAVIER PCPN DUE TO DRY LOW LEVEL AIR AND
EVAPORATIVE COOLING. RESULT WAS TO KEEP FZRA IN FCST WHERE TEMPS
CURRENTLY ARE STILL BLO FREEZING. SINCE NEXT BATCH OF PCPN IS
STEADILY LIFTING NWD...AND BASED ON MODEL CONSENSUS WILL IMPACT WEST
HALF OF UPR MI THIS MORNING...DECIDED TO KEEP WINTER WEATHER ADVY UP
FOR KEWEENAW INTO THE NCNTRL AS THERE COULD BE ADDITIONAL FZRA OVR
HIGHER TERRAIN. SHOULD NOTE THAT ALTHOUGH THE NAM/LOCAL WRF KEEP
TEMPS BLO FREEZING MUCH OF THE DAY IN THESE AREAS...HAD TO
EVENTUALLY BRING READINGS ABOVE THE FREEZING MARK AS TEMPS SHOULD
RISE SLIGHTLY DUE TO THE DIURNAL HEATING OF THE DAY.
PCPN...EXPECTED TO BE ONLY IN THE FORM OF RAIN AS TEMPS RISE TO
AROUND 40 DEGREES...INCREASES LATE TODAY INTO THIS EVENING AS
SLUG OF DEEPER MOISTURE WITH SFC TD ABOVE FREEZING LIFTS INTO THE
CNTRL UPR MI. BEST CHANCE OF MODERATE TO HEAVY RAIN WILL BE OVR
SCNTRL CWA WHRE MAXIMUM 925-850MB SATURATED THETA-E ADVECTION
OCCURS. EVEN SO...EXPECT MEASURABLE RAIN CWA-WIDE DUE TO
COMBINATION OF FALLING HEIGHTS/PVA/UPWARD MOTION AND LOW-LEVEL WARM
AIR ADVECTION. MAY ALSO BE FOG BUT WITH GUSTY WINDS BTWN THE LOW
PRESSURE SYSTEM AND DEPARTING HIGH (MORE ABOUT WINDS IN NEXT PARAGRAPH)...
VSBY REDUCTION WILL BE MINIMIZED WITH A LOW STRATUS CLOUD DECK THE
MORE LIKELY OUTCOME. UPR LOW MOVES TO CNTRL MN BY 12Z WED. DRY SLOT
SEEN OVR KS INTO ERN NEB THIS MORNING WILL ARRIVE OVR WRN/CNTRL CWA
BY 12Z WED...EFFECTIVELY SHUTTING OFF PCPN. STILL A SIGNAL OF HIGHER
CHANCES OF PCPN OVR FAR ERN CWA (ON NOSE OF HIGHER PWAT)...SO BUMPED
UP POPS TO 80 PCT EAST OF MUNISING AND MANISTIQUE FOR WED MORNING.
CHANCE FOR SOME INSTABILITY SHOWERS POPS UP WED AFTN FOR FAR WRN
AREAS. A SLIGHTLY BETTER CHANCE FOR SOME RAIN/SNOW SHOWERS ARRIVES
WED NIGHT WITH COLD AIR ADVECTION AND BRIEFLY CYCLONIC LOW-LEVEL
WINDS. ONLY SMALL CHANCE POPS WERE USED THOUGH AS SOUNDINGS INDICATE
LOWEST LAYER COULD BE MIXED OUT AND TEMPS AT TOP OF INVERSION ARE
ONLY AROUND -8C.
CONCERNING WINDS...WE OPTED TO GO WITH WIND ADVY TONIGHT FOR
KEWEENAW...MAINLY COASTAL ALGER/LUCE COUNTIES...AND THE SE COUNTIES
BORDERING BAY OF GREEN BAY/LK MI WITH ARRIVAL OF SSE LLJ (VARIOUS
MODELS SHOW H925 WINDS 50 TO 60KTS AT 06Z WED) AND SHARP PRES FALL
CENTER/ISALLOBARIC WIND THAT WL ENHANCE THE GRADIENT FLOW AHEAD OF
THE SFC LO MOVING THRU MN. WITH HI STABILITY FCST...CONSIDERED THE
ADVY ONLY FOR THOSE PLACES EXPOSED TO SE FLOW OR WHERE TERRAIN WL
ACCENTUATE THE WINDS.
A QUICK LOOK INTO THE EXTENDED STILL TURNS UP THE LARGE SYSTEM FOR
SAT INTO SUN. LATEST GFS/ECMWF INDICATE TRACK THAT FAVORS MOSTLY
SNOW FOR WRN AND CNTRL UPR MI. SINCE LIKELY POPS FOR SNOW WERE
MENTIONED...EVEN OVR THE EAST...LEFT CURRENT FCST AS IS FOR THE
WEEKEND.
&&
.AVIATION (FOR THE 06Z TAF ISSUANCE)...
BREEZY SE FLOW CONTINUES AT BOTH TAF SITES...WHICH WILL PERSIST
THROUGH THE FCST PERIOD DUE TO A TIGHT PRESSURE GRADIENT BETWEEN LOW
PRESSURE IN THE PLAINS AND HIGH PRESSURE OVER QUEBEC.
KCMX...LOOKS LIKE THE SHOWERS HAVE SHIFTED TO THE NORTH...SO WENT
DRY WITH VFR CONDITIONS THROUGH MUCH OF THE NIGHT UNTIL NEXT BAND OF
PRECIPITATION NOW IN WISCONSIN EDGES TOWARD THE SITE AND BRINGS THE
THREAT OF MORE FZRA/MVFR CONDITIONS. INCREASING DEWPOINTS AND THE
THREAT OF MORE RAIN WILL LEAD TO IFR CONDITIONS BY MID AFTERNOON AND
LIFR CONDITIONS BY THE EVENING HOURS.
KSAW...DRY DEWPOINTS AND LITTLE THREAT OF MEANINGFUL PCPN OVERNIGHT
INTO TUE MORNING SHOULD KEEP VFR CONDITIONS IN PLACE FOR AWHILE.
WITH INCREASING LOW-LVL MOISTURE...CONTINUED SE UPSLOPE FLOW AND THE
THREAT OF RAIN BY LATE AFTERNOON SHOULD ALLOW CONDITIONS TO LOWER TO
IFR BY LATE TUE AFTERNOON AND TO LIFR BY TUE EVENING.
&&
.MARINE (FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE)...
EXPECT LO PRES IN THE NORTHERN PLAINS EARLY THIS MORNING TO LIFT
INTO NW ONTARIO ON WED WHILE HI PRES OVER QUEBEC EDGES OVER THE
CANADIAN MARITIMES. EXPECT GALES TO PREDOMINATE OVER ALL BUT FAR
WESTERN LAKE SUPERIOR THRU TONIGHT INTO WED MORNING...WITH THE
STRONG WINDS GRADUALLY DIMINISHING W-E WITH THE CLOSER APPROACH OF
THE LO. AS THE ONTARIO LO CONTINUES TO THE NE ON THURSDAY AND
WEAKENS...A HI PRES RIDGE WILL BUILD INTO S CENTRAL CANADA. LOOK FOR
THIS HI TO MOVE OVER NORTHERN ONTARIO AND HUDSON BAY ON FRI AND SAT
WHILE LO PRES DEVELOPING IN THE SOUTHERN PLAINS MOVES INTO ILLINOIS.
ANOTHER ROUND OF GALE FORCE WINDS IS POSSIBLE ON SAT AS THE LO MOVES
CLOSER TO LAKE SUPERIOR.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
WINTER WEATHER ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR MIZ001-
003>005-084.
WIND ADVISORY FROM 8 PM THIS EVENING TO 8 AM EDT WEDNESDAY FOR
MIZ006-007-013-014.
WIND ADVISORY FROM 8 PM EDT /7 PM CDT/ THIS EVENING TO 5 AM EDT
/4 AM CDT/ WEDNESDAY FOR MIZ001-012.
LAKE SUPERIOR...
GALE WARNING UNTIL 2 PM EDT WEDNESDAY FOR LSZ266-267.
GALE WARNING UNTIL 5 AM EDT WEDNESDAY FOR LSZ265.
GALE WARNING UNTIL 8 AM EDT WEDNESDAY FOR LSZ264.
GALE WARNING FROM 8 PM THIS EVENING TO 5 AM EDT WEDNESDAY FOR
LSZ263.
LAKE MICHIGAN...
GALE WARNING FROM 8 PM THIS EVENING TO 8 AM EDT WEDNESDAY FOR
LMZ248-250.
GALE WARNING FROM 8 PM THIS EVENING TO 6 AM EDT WEDNESDAY FOR
LMZ221.
&&
DISCUSSION...JLA
AVIATION...JV/KC
MARINE...KCHazardous weather outlook, Mar 23, 5:25 PM EDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 525 PM EDT MON MAR 23 2009 MIZ001-241200- KEWEENAW- 525 PM EDT MON MAR 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT FREEZING RAIN WILL PRODUCE ICE ACCUMULATIONS OF LESS THAN ONE- QUARTER OF AN INCH TONIGHT. SEE THE LATEST WINTER WEATHER MESSAGE FOR COMPLETE DETAILS. EXPECT SOUTHEAST WINDS OF 25 TO 35 MPH TONIGHT. WINDS WILL GUST TO 45 MPH DURING THE EVENING. SEE THE LATEST WEATHER MESSAGE FOR COMPLETE DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF FREEZING RAIN EARLY TUESDAY MORNING. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT. HEAVY WET SNOW IS POSSIBLE LATE SATURDAY INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ICE ACCUMULATIONS AND ANY OBSERVATIONS OF TREE DAMAGE CAUSED BY WINDS OR ICE. MIZ003>005-084-241200- NORTHERN HOUGHTON-BARAGA-MARQUETTE-SOUTHERN HOUGHTON- 525 PM EDT MON MAR 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT FREEZING RAIN WILL PRODUCE ICE ACCUMULATIONS OF LESS THAN ONE- QUARTER OF AN INCH TONIGHT. SEE THE LATEST WINTER WEATHER MESSAGE FOR COMPLETE DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF FREEZING RAIN EARLY TUESDAY MORNING. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT. HEAVY WET SNOW IS POSSIBLE LATE SATURDAY INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ICE ACCUMULATIONS. MIZ002-006-007-009>014-085-241200- ONTONAGON-ALGER-LUCE-GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA- SOUTHERN SCHOOLCRAFT-NORTHERN SCHOOLCRAFT- 525 PM EDT MON MAR 23 2009 /425 PM CDT MON MAR 23 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF FREEZING RAIN TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF FREEZING RAIN EARLY TUESDAY MORNING. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT. HEAVY WET SNOW IS POSSIBLE LATE SATURDAY INTO SUNDAY...ESPECIALLY OVER THE WEST HALF OF UPPER MICHIGAN. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LSZ162-263>267-241200- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 525 PM EDT MON MAR 23 2009 /425 PM CDT MON MAR 23 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT SOUTHEAST GALES ARE EXPECTED OVER PORTIONS OF LAKE SUPERIOR. SEE THE LATEST LAKE SUPERIOR OPEN WATERS FORECAST AND MARINE WEATHER MESSAGE FOR COMPLETE DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SOUTHEAST GALES ARE EXPECTED OVER PORTIONS OF LAKE SUPERIOR TUESDAY THROUGH WEDNESDAY MORNING. SEE THE LATEST LAKE SUPERIOR OPEN WATERS FORECAST AND MARINE WEATHER MESSAGE FOR COMPLETE DETAILS. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LMZ221-248-250-241200- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 525 PM EDT MON MAR 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SOUTHEAST GALES TO 35 KNOTS ARE EXPECTED TUESDAY NIGHT. SEE THE LATEST LAKE MICHIGAN NEAR SHORE FORECAST AND MARINE WEATHER MESSAGE FOR COMPLETE DETAILS. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. ROLFSON
In the hours before
Local storm report, Mar 23, 11:15 PM EDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1115 PM EDT MON MAR 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM FREEZING RAIN HANCOCK 47.13N 88.60W
03/23/2009 E0.10 INCH HOUGHTON MI TRAINED SPOTTER
LIGHT GLAZE OF ICE.
&&
JLAThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 5:03 AM EDT | Small Craft Advisory | MQT | 47 hr |
Nearby
Wind Advisories in Michigan, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.